I developed gross hematuria about six months ago. Treated for Kidney infection but still have some blood in urine. A week after treatment for UTI with Cipro I developed itchy sores(resembling mosquito bites) on my arms and legs and a cervical lymphadenopathy. Neither of these have gone away. In fact they have gotten worse over the last several months. I have had a cytoscopy, looking for abnormal masses in my bladder-looked fine, and CT of the lymph node in my neck-not suggestive of metastisis. But no diagnosis. Now they want me to see a dermatologist, but I am so frustrated. Doctor says its nothing to worry about. Any Ideas what it could be? I was deployed to Iraq for 13 months, and considered that it could be leismeniasis, but the doc said it wasn't. Suggested that it may be scabies. But no one else in my family has any skin problems.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?